# SDR AALA202306227090

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 42,005 hours, 17,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING THE EXTERIOR LIGHTS TEST, FOUND THE RIGHT WING FORWARD EXTERIOR EMERGENCY LIGHT TO BE INOPERATIVE. REMOVED AND REPLACED RIGHT WING FORWARD EXTERIOR EMERGENCY LIGHT BULB PER AMM 33-51-04. TESTS GOOD.
